# SDR ASOA20130215010

- Difficulty date: February 15, 2013
- Submitted: February 19, 2013
- Operation: Air carrier
- Aircraft: N14902
- Make and model: Emb EMB-145LR
- Aircraft serial: 145496
- Aircraft time: 27,937 hours, 21,387 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery Pack
- Part number: ADP4010030
- Condition: Weak
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MX INSPECTION, THE CAPTAINS FLASHLIGHT WAS FOUND TO BE DIM AND WOULD NOT TAKE A CHARGE.  MX R & R THE CAPTAIN'S FLASHLIGHT BATTERY PACK WITH OPS CHECK SUCCESSFUL. ACFT WAS APPROVED FOR RETURN TO SERVICE.
